# SDR SWAA2025071590453

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 33,663 hours, 16,345 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT PRESSURE OFF THE SCALE HIGH @ 10;000 FEET RIGHT DUCT PRESSURE OFF THE SCALE HIGH @ 10000 FEET<[01] UPON INSPECTION; FOUND PRSOV LEAKING EXCESSIVELY. REMOVED AND REPLACED PRSOV IAW AMM 36-11-04.
